# SDR AALA20100224TUL31

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD SIDE OF AFT PRESSURE BULKHEAD VERTICAL SUPPORT ANGLE ABOVE VAULT DOOR JAMB CENTERLINE OF AIRCRAFT AT STATION 1338.  INSTALLED NEW SUPPORT ANGLE ON FORWARD SIDE OF AFT PRESSURE BULKHEAD ABOVE VAULT DOOR JAMB PER SRM 51-30-05.
